# SDR FDEA201501310398

- Difficulty date: January 31, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 814 hours, 14,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Broken
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESS TO TEST INDICATING SYS INOPERATION COVER BROKEN.  REPLACED PTT LENS AND LAMP REATAINER. OPS CHECK GOOD
